Combinatorial bases of principal subspaces of modules for twisted affine Lie algebras of type A_{2l-1}^{(2)}, D_l^{(2)}, E_6^{(2)} and D_4^{(3)}

Friday January 18th, 2019 Rafael Mrđen 0

Authors: Butorac Marijana, Sadowski Christopher New York Journal of Mathematics, Volume 25 (2019), 71-106 http://nyjm.albany.edu/j/2019/25-3.html Abstract: We construct combinatorial bases of principal subspaces of standard modules of level with highest weight for the twisted affine Lie algebras of type , , and . Using these bases we directly calculate characters of […]